Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 165452, 12 pages
Research Article

On a Novel Fourth-Order Algorithm for Solving Systems of Nonlinear Equations

1Department of Applied Mathematical Sciences, School of Innovative Technologies and Engineering, University of Technology, Mauritius, La Tour Koenig, Pointe aux Sables, Mauritius
2Instituto Universitario de Matemática Multidisciplinar, Universitat Politècnica de València, Camino de Vera, s/n, 40022 Valencia, Spain
3Department of Mathematics, Islamic Azad University, Zahedan Branch, P.O. Box 987-98138 Zahedan, Iran

Received 23 July 2012; Revised 9 October 2012; Accepted 10 October 2012

Academic Editor: Changbum Chun

Copyright © 2012 Diyashvir K. R. Babajee et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Diyashvir K. R. Babajee, Alicia Cordero, Fazlollah Soleymani, and Juan R. Torregrosa, “On a Novel Fourth-Order Algorithm for Solving Systems of Nonlinear Equations,” Journal of Applied Mathematics, vol. 2012, Article ID 165452, 12 pages, 2012. doi:10.1155/2012/165452